MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; TRAPEZOID TIBIAL TRAY SZ 3F/2T

EXACTECH, INC. OPTETRAK; TRAPEZOID TIBIAL TRAY SZ 3F/2T
Model Number 204-04-32
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device: size 3, 11mm insert optetrak insert (cn: 204-23-11, sn: (b)(4)).
 
Event or Problem Description
As reported, approximately 7 years postop this (b)(6) male patient¿s right knee, the patient was revised due to the tibial component loosened and the patient had pain in knee.The tibial component was revised.Utilized stemmed tibial component.Femur and patellar components were not revised.Devices not returning, discarded at time of surgery.Patient was last known to be in stable condition following the event.Concomitant device: size 3, 11mm insert optetrak insert (cn: 204-23-11, sn: (b)(4)).
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the of the revision reported was likely the result of an insufficient bond between the tibial tray and the bone, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed because the explants were not returned for evaluation.Concomitant device: size 3, 11mm insert optetrak insert (cn: 204-23-11, sn: (b)(6)).

Brand Name
OPTETRAK
Common Device Name
TRAPEZOID TIBIAL TRAY SZ 3F/2T
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11060035
Report Number1038671-2020-00660
Device Sequence Number1265498
Product Code JWH
UDI-Device Identifier10885862047656
UDI-Public10885862047656
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204-04-32
Device Catalogue Number204-04-32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR